MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Catalog Number VBCR081001A
Medical Device Problem Codes Activation Failure (3270); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following patient information was asked to the physician but was not available: initials, gender, age, weight, date of birth, comorbidities, medications.A1: no patient specific details have been provided.Therefore, the patient identifier (in confidence) reflect the gore internal case number.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6), 2025 a patient underwent a procedure for stenosis in a previously implanted upper extremity graft (brand unknown) using an 8 mm × 10 cm gore® viabahn® endoprosthesis.It was reported vascular access was established using an unknown size / brand introducer sheath over a an unknow size / brand guide wire.It is unknown whether the target lesion underwent pre-dilation prior to attempted device delivery.Reportedly, during deployment the deployment line was pulled and the endoprosthesis started buckling.The delivery system catheter was withdrawn from the patient intact and without distal expansion of the endoprosthesis.The deployment line appeared to be wrapped around the end of the stent.Reportedly, the deployment line was not broken.An attempt to actuate the deployment mechanism outside the patient was made.The endoprosthesis deployed on the back table with extra force.No impact to the patient was reported.
 
Additional Manufacturer Narrative
Updated h6 adverse event problem codes based on investigation conclusion/findings.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.Product return evaluation: the viabahn® device was returned to gore for evaluation, and the endoprosthesis was returned fully expanded so an assessment of deployment mechanism performance, bowstringing, and wrapping of the deployment line around the endoprosthesis as reported was not possible.The reported information indicates the device was deployed outside the patient after withdrawal.The cause for the reported deployment difficulty with bowstringing and wrapping of the deployment line around the end of the endoprosthesis could not be established.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22956616
Report Number2017233-2025-06562
Device Sequence Number12894153
Product Code PFV
UDI-Device Identifier00733132623525
UDI-Public(01)00733132623525(17)261024
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR081001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown